MathSciNet Relay Station
MathSciNet bibliographic data
MR942801 (89i:60156) 60J65 (60G17)
Biane, Ph.; Yor, M. Quelques précisions sur le méandre brownien. (French) [Some refinements of results on the Brownian meander] Bull. Sci. Math. (2) 112 (1988), no. 1, 101–109.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement